Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site when laying on the right side and thinning area of the tissue near the ipg incision.Physician brought the patient into the or, excised the area of scar that had thinned, removed some scar tissue, and placed the new ipg in the same pocket.This resolved the issue.